# SDR ASAA2019092730860

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 13,910 hours, 4,559 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC03
- Part serial: C12850008939
- Condition: Failed
- Location: E&E Bay
- Part time: 11,257 hours, 3,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FLT FCU 1 FAULT GROUNDED - YES. R & R FCU  IAW AMM 22-81-12 PB 401 OPS CHK GOOD , A/C RELEASED FROM MEL 22-81-01-01-A MAINT PROC REVERSED, MDDR 71435 REMOVED PLACARD REMOVED , LOG UPDATED , MCC JOE NOTIFIED
